# SDR CHQA200500140

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 10,728 hours, 8,543 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3320 CHS-CLT - ON TAKEOFF, RIGHT AT ROTATION, RECEIVED AN LND AIR/GND/FAIL EICAS MESSAGE.  THE LANDING GEAR WOULD NOT RETRACT.  THE EICAS INDICATED THREE GEAR DOWN AND LOCKED.  TOWER CHECKED THE UNDERCARRIAGE TO CONFIRM ALL THE GEAR WAS DOWN.  RETURNED FOR LANDING IN CHS WITHOUT EVENT.  AN EMERGENCY WAS DECLARED, HOWEVER THE RESPONSE WAS CANCELLED ONCE THE AIRCRAFT LANDING SAFELY AND EXITED THE RUNWAY.  MAINTENANCE INSPECTED ALL FIVE PROXIMITY SENSORS AND CONNECTORS.  ALL LOOKED GOOD EXCEPT FOR THE NLG PROXIMITY SENSOR WAS COVERED IN A VERY THICK GREASE.  CLEANED THE SENSOR AND TOOK THE AIRCRAFT ON A TEST FLIGHT.  AIRCRAFT PASSED ALL CHECK FLIGHT TESTS.
